MathSciNet Relay Station
MathSciNet bibliographic data
MR1458415 18D10 (16W30)
Day, Brian; Street, Ross Monoidal bicategories and Hopf algebroids. Adv. Math. 129 (1997), no. 1, 99–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement